MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TAPER DISASSEMBLY TOOL

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TAPER DISASSEMBLY TOOL
Lot Number 1488837
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on a review of device history records, the investigation concluded that the root cause of the reported adverse event was not related to the design, manufacture, and/or sterilization of the subject devices.
 
Event or Problem Description
It was reported by (b)(4), an onkos distributor, that a 69-year-old female patient with an eleos total femur replacement (tfr) underwent revision due to the construct being too long; the presence of clinical symptoms is unknown.During the revision surgery, the taper disassembly tool reportedly became stuck during use.The surgeon subsequently disengaged the tfr construct from the dual mobility head and inserted a cement spacer.There was no alleged failure of the explanted implants to perform as intended; however, a follow-up surgery to replace the patient's tfr construct will be necessary.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TAPER DISASSEMBLY TOOL
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key21340557
Report Number3013450937-2025-00011
Device Sequence Number11724865
Product Code KRO
UDI-Device IdentifierB27825107000EE0
UDI-PublicB27825107000EE0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1488837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale